# SDR UALA2011122107006

- Difficulty date: December 19, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 31,806 hours, 14,129 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C-B C14 ON OH PANEL OPENED IN CRUISE.  HYD FIRE VALVE Y ENG 2.  REPLACED THE RIGHT ENGINE PUMP FIRE VALVE ACTUATOR IAW AMM.  ACCOMPLISHED FUNCTIONAL CHECK OF THE HYDRAULIC FIRE SHUT-OFF VALVE IAW AMM, ALL CHECKS GOOD.
